Thursday, February 26, 2009


I've decided to stop taking one of my pills. That's right.

Seems my mind is scatterbrained more often that not and I can't even think straight. Even Gwyn says I'm silly.

I have noticed another thing- a kind of side effect I read about due to one of my medications... my speach. I already have memory issues and I can't grasp words I want to say. Well sometimes they don't come out of my mouth the way they are supposd to either, when I DO know what word I want. I think I have a slight stutter. I read a blog about stupid people and I am not stupid, but upon talking to me you would probably think I am.

I seriously have customers that think I am completely airheaded. Things just don't come out right... and those of you that know me- well if it's funny I'll laugh at it. Personally, I think it's a good quality.

I used to shy away and crawl into my shell when I made mistakes, but now I'll be the first (sometimes the only because no one else heard/seen me) to laugh.

Anyway- I wanted to write more, but I just can't think of anything. My brain is such mush right now. It's like my mind is a foggish something.

No comments: